Translator Disclaimer
September 2018 Common fixed points of set mappings endowed with directed graphs
Jamshaid Ahmad, Ahmed Al-Rawashdeh
Tbilisi Math. J. 11(3): 107-123 (September 2018). DOI: 10.32513/tbilisi/1538532030

Abstract

The aim of this article is to obtain common fixed points of set mappings defined on a family of sets endowed with a graph satisfying $\Theta-$contraction. Our results generalize and extend various results in the existing literature. We also provide some non trivial examples to support the validity of our main results. Some applications to the construction of common fixed points of set mappings in $\varepsilon$-chainable metric space are also discussed.

Funding Statement

This article is supported by the research grant UPAR (11) 2016, Fund No. 31S249 (COS).

Acknowledgment

The second author gratefully acknowledges with thanks the Department of Research Affairs at UAEU.

Citation

Download Citation

Jamshaid Ahmad. Ahmed Al-Rawashdeh. "Common fixed points of set mappings endowed with directed graphs." Tbilisi Math. J. 11 (3) 107 - 123, September 2018. https://doi.org/10.32513/tbilisi/1538532030

Information

Received: 26 March 2018; Accepted: 11 August 2018; Published: September 2018
First available in Project Euclid: 3 October 2018

zbMATH: 07172279
MathSciNet: MR3954198
Digital Object Identifier: 10.32513/tbilisi/1538532030

Subjects:
Primary: 30C45
Secondary: 30C10, 47B38

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • September 2018
Back to Top